# SDR UALA2010021500585

- Difficulty date: February 13, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 48,440 hours, 13,484 cycles
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65057
- Part serial: 446
- Condition: Failed
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG HYD PUMP HAS FAILED.  INSTALLED NEW HYD PUMP AND REPLACED CASE DRAIN AND PRESS FILTERS.  HYD LINES STILL NEED TO BE FLUSHED AND CONNECTED TO HYD PUMP.  FLUSHED AND CONNECTED LINES.  LEAK CK OF PUMP AND FILTERS WAS GOOD.
